Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 150, NWS Hastings, NE

May 26, 2016Fillmore County, Thayer County, Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at May 26, 2016, 3:43 PM CDT for Fillmore County, Thayer County, Nebraska. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2016, 3:43 PM CDT (20:43 UTC)
Expired
May 26, 2016, 4:16 PM CDT
In force
33 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Fillmore County, NE, Thayer County, NE

The radar

The Grand Island radar (KUEX), 68 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 1:53 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 8.7 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2016-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2016-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -107 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1783 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
-107 m²/s²
0-3 km storm-relative helicity
-78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

632 
WUUS53 KGID 262043
SVRGID
NEC059-169-262130-
/O.NEW.KGID.SV.W.0150.160526T2043Z-160526T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
343 PM CDT THU MAY 26 2016

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FILLMORE COUNTY IN SOUTH CENTRAL NEBRASKA...
  NORTHERN THAYER COUNTY IN SOUTH CENTRAL NEBRASKA...

* UNTIL 430 PM CDT

* AT 343 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BELVIDERE...OR
  42 MILES SOUTH OF YORK...MOVING NORTH AT 20 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  BRUNING AROUND 355 PM CDT. 
  STRANG AROUND 410 PM CDT. 
  OHIOWA AROUND 415 PM CDT. 
  MILLIGAN AROUND 430 PM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTH CENTRAL
NEBRASKA.

LAT...LON 4015 9782 4057 9782 4057 9737 4015 9737
TIME...MOT...LOC 2043Z 192DEG 18KT 4026 9752 

HAIL...1.75IN
WIND...60MPH
 
$$

HALBLAUB
3 follow-up statements
149 
WWUS53 KGID 262056 RRA
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
356 PM CDT THU MAY 26 2016

NEC059-169-262130-
/O.CON.KGID.SV.W.0150.000000T0000Z-160526T2130Z/
FILLMORE NE-THAYER NE-
356 PM CDT THU MAY 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR FILLMORE AND NORTHERN THAYER COUNTIES...

AT 356 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BRUNING...OR 37
MILES SOUTH OF YORK...MOVING NORTH AT 20 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND 
         DAMAGE TO ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  STRANG AROUND 410 PM CDT. 
  OHIOWA AROUND 415 PM CDT. 
  MILLIGAN AROUND 430 PM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTH CENTRAL
NEBRASKA.

LAT...LON 4015 9782 4057 9782 4057 9737 4015 9737
TIME...MOT...LOC 2056Z 192DEG 18KT 4033 9750 

HAIL...1.50IN
WIND...60MPH
 
$$

HALBLAUB
313 
WWUS53 KGID 262108
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
408 PM CDT THU MAY 26 2016

NEC169-262117-
/O.CAN.KGID.SV.W.0150.000000T0000Z-160526T2130Z/
THAYER NE-
408 PM CDT THU MAY 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN THAYER COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER
...OTHER THUNDERSTORMS ARE DEVELOPING IN THE AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTH CENTRAL
NEBRASKA.

LAT...LON 4035 9782 4057 9782 4057 9737 4035 9737
TIME...MOT...LOC 2107Z 192DEG 18KT 4039 9748 

$$

NEC059-262130-
/O.CON.KGID.SV.W.0150.000000T0000Z-160526T2130Z/
FILLMORE NE-
408 PM CDT THU MAY 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR FILLMORE COUNTY...

AT 407 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER OHIOWA...OR 33
MILES SOUTH OF YORK...MOVING NORTH AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  MILLIGAN AROUND 430 PM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTH CENTRAL
NEBRASKA.

LAT...LON 4035 9782 4057 9782 4057 9737 4035 9737
TIME...MOT...LOC 2107Z 192DEG 18KT 4039 9748 

HAIL...1.00IN
WIND...60MPH
 
$$

HALBLAUB
819 
WWUS53 KGID 262116
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
416 PM CDT THU MAY 26 2016

NEC059-262126-
/O.CAN.KGID.SV.W.0150.000000T0000Z-160526T2130Z/
FILLMORE NE-
416 PM CDT THU MAY 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR FILLMORE COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTH CENTRAL
NEBRASKA.

LAT...LON 4035 9782 4057 9782 4057 9737 4035 9737
TIME...MOT...LOC 2114Z 192DEG 18KT 4043 9747 

$$

HALBLAUB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 2:37 PM CDT, 1 hour 6 minutes earlier.

Area forecast discussion, May 26, 2:37 PM CDT, 1 hour 6 minutes before
Area Forecast Discussion
National Weather Service Hastings NE
237 PM CDT THU MAY 26 2016

.SHORT TERM...(This evening through Friday)
Issued at 233 PM CDT Thu May 26 2016

Abbreviated AFD due to early start to severe weather this afternoon.
Severe storms have begun in full force across the area initial line
going up near the radar and extending east. This is well north of
the main surface boundary that extends from southwest KS to
southeast NE. Storms have also popped along the boundary to our
south in KS.

All ingredients in place with plenty of moisture as low 70 dewpoints
have advected as far north as CNK. Decent forcing with upper wave
now centered over four corners region and slowly churning east.
Current instability ranges from ml-CAPE values of near 4000 J/KG in
the southern CWA to 1000 in the far north.  Mid level lapse rates
impressive south of highway 30 ranging from 8-9 deg C.  Effective
bulk shear values of 40kt south CWA to 60 kt north.  Only thing
lacking at present are 0-1 km bulk shear values which are 10 kt or
less. Still, latest Sig Tor parameter values now in the 3-4 range
in the Tor Watch area so will need close monitoring. Large hail
parameters off the chart with the southern half of the CWA
currently exceeding 30, while northern CWA exceeding 14.

What all of that means is we are looking at a good setup for severe
thunderstorms with the main threat at present being very large to
giant size hail. Tornadoes also possible especially near and
along the boundary. Expect activity to continue into the evening
and overnight as more thunderstorms move in from the southwest.

Precipitation chances continue into Friday and while severe threat
won't be as high as it is today, it will still be possible until
main upper wave gets east of us.

.LONG TERM...(Friday night through Thursday)
Issued at 233 PM CDT Thu May 26 2016

Unsettled weather continues in the long term although we
do see a pattern change. Deep upper southwest U.S. low finally moves
to the east and by 00Z Saturday it should be near northwest KS, and
then move over our CWA on Sat as it opens into a wave. By 00Z Sunday
the upper trough axis should be to our east near the MO River
Valley. So Sat night and early Sun may not be as active although
chances return Sun night as a surface boundary once again hangs up
in the central Plains.

Another upper low is progged to move into the Pacific NW region
later on Sunday which should preclude any ridging over the Plains.
The earlier runs of the EC and GFS differed on the timing but they
do both move this system east across southern Canada. The latest run
of the GFS seems to be coming more into line with the EC. Our
thunderstorm chances should continue until that wave axis gets east
of our CWA. This could be as early as Wed but will just have to see
how system progresses.

&&

.AVIATION...(For the 18Z KGRI/KEAR TAFS through 18Z Friday afternoon)
Issued at 1213 PM CDT Thu May 26 2016

Main issue will be thunderstorm chances starting later this
afternoon and continuing into tonight. Difficult to determine
exact timing as tstms will be scattered across the area. Did lower
ceilings to IFR after 06Z as latest guidance from several models
showing this.

&&

.GID Watches/Warnings/Advisories...
NE...None.
KS...None.
&&

SHORT TERM...Ewald
LONG TERM...Ewald
AVIATION...Ewald
Hazardous weather outlook, May 26, 1:26 PM CDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HASTINGS NE
126 PM CDT THU MAY 26 2016

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
271830-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
126 PM CDT THU MAY 26 2016

...SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON INTO TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS OVER PORTIONS OF
NORTH CENTRAL KANSAS. TO THE NORTH OF THIS AREA...THERE IS AN
ENHANCED RISK THAT EXTENDS UP TO HOLDREGE...KEARNEY...GRAND
ISLAND...AND YORK. NORTH OF THAT AREA THERE IS A SLIGHT RISK.

TIMING...THE MOST LIKELY TIME WILL BE FROM 3 PM UNTIL 11 PM.
HOWEVER...THERE IS A LOW CHANCE SOME STORMS COULD STILL REMAIN
SEVERE AFTER 11 PM.

IMPACTS...WHILE SEVERE STORMS WILL BE POSSIBLE ACROSS THE ENTIRE
OUTLOOK AREA...THE HIGHEST IMPACT THUNDERSTORMS ARE MOST LIKELY
OVER THE MODERATE RISK AREA...WHERE TORNADOES AND EXTREMELY LARGE
HAIL WILL BE POSSIBLE. HAIL COULD BE AT LEAST THE SIZE OF
BASEBALLS. DAMAGING WINDS AND FLASH FLOODING WILL ALSO BE
POSSIBLE. WITHIN THE ENHANCED AND SLIGHT RISK AREAS...LARGE HAIL
WILL BE THE PRIMARY THREAT. DAMAGING WINDS ARE A LESSER THREAT...
BUT COULD ALSO OCCUR.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

AT LEAST SMALL CHANCES FOR THUNDERSTORMS EXIST EACH DAY AND NIGHT
THROUGH THIS PERIOD. FRIDAY AFTERNOON INTO FRIDAY NIGHT...AT
LEAST A MARGINAL RISK OF SEVERE STORMS EXISTS ACROSS THE OUTLOOK
AREA.

BEYOND FRIDAY...ADDITIONAL CHANCES FOR SEVERE STORMS CANNOT BE
RULED OUT...BUT IT IS TOO EARLY TO CONFIDENTLY ASSESS THE
POTENTIAL AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE AREA
SHOULD PLAN FOR SEVERE WEATHER OPERATIONS LATER TODAY AND TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

HALBLAUB

In the hours before

Local storm report, May 26, 2:16 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
216 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0206 PM     HAIL             3 S BLUE HILL           40.29N 98.45W
05/26/2016  E1.50 INCH       WEBSTER            NE   NWS EMPLOYEE

0207 PM     HAIL             3 SSE BLUE HILL         40.29N 98.43W
05/26/2016  E1.25 INCH       WEBSTER            NE   TRAINED SPOTTER

&&

REED
Local storm report, May 26, 2:34 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
234 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0227 PM     HAIL             AYR                     40.44N 98.44W
05/26/2016  E1.50 INCH       ADAMS              NE   EMERGENCY MNGR

&&

REED
Local storm report, May 26, 2:38 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
238 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0207 PM     HAIL             5 SW INLAND             40.54N 98.30W
05/26/2016  E1.75 INCH       ADAMS              NE   EMERGENCY MNGR

            GOLF BALL SIZE HAIL REPORTED 4 MILES SOUTH OF THE
            INTERSECTION OF HWY 6 AND 74.

&&

REED
Local storm report, May 26, 2:47 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
247 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             6 N MILLIGAN            40.59N 97.39W
05/26/2016  E0.50 INCH       FILLMORE           NE   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS HEAVY RAIN AND DIME SIZE HAIL.

&&

REED
Local storm report, May 26, 2:53 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HASTINGS NE
253 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0207 PM     HAIL             ONG                     40.40N 97.84W
05/26/2016  E1.75 INCH       CLAY               NE   EMERGENCY MNGR

            LOCATION CORRECTED TO ONG, NE.

&&

REED
Local storm report, May 26, 3:29 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HASTINGS NE
329 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             5 SE EXETER             40.59N 97.39W
05/26/2016  E0.50 INCH       FILLMORE           NE   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS HEAVY RAIN AND DIME
            SIZE HAIL.

0227 PM     HAIL             AYR                     40.44N 98.44W
05/26/2016  E1.50 INCH       ADAMS              NE   EMERGENCY MNGR

0207 PM     HAIL             3 SSE BLUE HILL         40.29N 98.43W
05/26/2016  E1.25 INCH       WEBSTER            NE   TRAINED SPOTTER

0207 PM     HAIL             ONG                     40.40N 97.84W
05/26/2016  E1.75 INCH       CLAY               NE   EMERGENCY MNGR

            LOCATION CORRECTED TO ONG, NE.

0207 PM     HAIL             4 NW GLENVIL            40.54N 98.30W
05/26/2016  E1.75 INCH       ADAMS              NE   EMERGENCY MNGR

            GOLF BALL SIZE HAIL REPORTED 4 MILES SOUTH
            OF THE INTERSECTION OF HWY 6 AND 74.

0206 PM     HAIL             3 S BLUE HILL           40.29N 98.45W
05/26/2016  E1.50 INCH       WEBSTER            NE   NWS EMPLOYEE

0200 PM     HAIL             3 S BLUE HILL           40.29N 98.45W
05/26/2016  E1.00 INCH       WEBSTER            NE   NWS EMPLOYEE

            SOME QUARTER SIZE HAIL AT JUNCTION OF
            HIGHWAY 281 AND HIGHWAY 4.

0157 PM     HAIL             EDGAR                   40.37N 97.97W
05/26/2016  E1.00 INCH       CLAY               NE   PUBLIC

0157 PM     HAIL             3 SSW BLUE HILL         40.29N 98.47W
05/26/2016  E1.00 INCH       WEBSTER            NE   TRAINED SPOTTER

0828 PM     HAIL             FARNAM                  40.71N 100.21W
05/25/2016  M0.50 INCH       DAWSON             NE   TRAINED SPOTTER

            DIME SIZED HAIL WITH WINDS 25 TO 30 MPH.

&&

NWS HASTINGS NE
IRIS SYSTEM

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 8:11 PM CDTSevere Thunderstorm WarningGIDDawson49 min
May 25, 8:36 PM CDTSevere Thunderstorm WarningGIDFurnas, Gosper39 min
May 25, 8:55 PM CDTSevere Thunderstorm WarningGIDDawson50 min
May 25, 9:11 PM CDTSevere Thunderstorm WarningGIDFurnas, Gosper, Harlan, Phelps49 min
May 25, 9:26 PM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson34 min
May 25, 9:46 PM CDTSpecial Weather StatementGIDKearney29 min
May 25, 10:08 PM CDTSpecial Weather StatementGIDAdams, Hall, Kearney52 min
May 25, 10:18 PM CDTSpecial Weather StatementGIDGreeley, Howard42 min
May 25, 10:18 PM CDTSevere Thunderstorm WarningGIDAdams, Kearney, Webster27 min
May 25, 10:43 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Fillmore, Nuckolls, Thayer, Webster47 min
May 25, 10:45 PM CDTSpecial Weather StatementGIDHamilton, Merrick, Nance, Polk, York45 min
May 25, 11:24 PM CDTSpecial Weather StatementGIDFillmore, Hamilton, Merrick, Nance, Polk, York51 min
May 26, 1:36 PM CDTSevere Thunderstorm WarningGIDWebster39 min
May 26, 1:46 PM CDTSevere Thunderstorm WarningGIDClay, Fillmore, Nuckolls, Thayer44 min
May 26, 2:08 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Webster31 min
May 26, 2:21 PM CDTSevere Thunderstorm WarningGIDNuckolls24 min
May 26, 2:28 PM CDTSevere Thunderstorm WarningGIDClay, Fillmore28 min
May 26, 4:30 PM CDTSevere Thunderstorm WarningGIDThayer12 min
May 26, 4:33 PM CDTSevere Thunderstorm WarningGIDWebster42 min
May 26, 4:50 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Fillmore, Franklin, Hamilton, Nuckolls and 3 more40 min
May 26, 4:57 PM CDTFlash Flood WarningGIDClay, Fillmore6 hr
May 26, 5:12 PM CDTSevere Thunderstorm WarningGIDFranklin, Harlan48 min
May 26, 5:45 PM CDTSevere Thunderstorm WarningGIDHarlan22 min
May 26, 5:51 PM CDTSevere Thunderstorm WarningGIDKearney, Phelps39 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.